# SDR DJFA20121114001

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N732FL
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 10,006 hours, 6,053 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9901084A
- Condition: Failed
- Location: Fwd
- Part time: 1,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMELLING SMOKE AND OIL IN THE CABIN WITH THE APU RUNNING.  MX FOUND THE FORWARD ACM FAILED AND REPACED IT.
